# SDR ASOA20140622048

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145LR
- Aircraft serial: 145116
- Aircraft time: 37,445 hours, 28,224 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Controller
- Part number: 7281000501
- Part serial: 1035
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ELECTRICAL BURNING ODOR IN CABIN.  MAINTENANCE INSPECTED AND REPLACED THE CABIN LIGHT CONTROLLER.  OPS CHECKED GOOD.
